skip to main content
Show Results with:

Results 1 - 10 of 24  for Everything in this catalogue

results 1 2 3 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Finite and infinite systems of nonlinearly-coupled ordinary differential equations, the solutions of which feature remarkable Diophantine findings

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 25:Number 3 (2018, July 3rd); pp 433-441 -- Atlantis Press -- Taylor & Francis

Online access

2
Material Type:
Article
Add to My workspace

Finite and infinite systems of nonlinearly-coupled ordinary differential equations, the solutions of which feature remarkable Diophantine findings

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 25:Issue 3 (2018); pp 433-441 -- Atlantis Press -- Taylor & Francis

Online access

3
Material Type:
Article
Add to My workspace

Equilibria of a solvable N-body problem and related properties of the N numbers xn at which the Jacobi polynomial of order N has the same value

Bihun, Oksana; Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 20:Issue 4 (2013); pp 539-551 -- Atlantis Press -- Taylor & Francis

Online access

4
Material Type:
Article
Add to My workspace

Two Peculiar Classes of Solvable Systems Featuring 2 Dependent Variables Evolving in Discrete-Time via 2 Nonlinearly-Coupled First-Order Recursion Relations

Calogero, Francesco; Payandeh, Farrin

Journal of nonlinear mathematical physics. Volume 26:Number 4 (2019, October 2nd); pp 509-519 -- Atlantis Press -- Taylor & Francis

Online access

5
Material Type:
Article
Add to My workspace

New solvable dynamical systems

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 23:Issue 4 (2016); pp 486-493 -- Atlantis Press -- Taylor & Francis

Online access

6
Material Type:
Article
Add to My workspace

Diophantine Properties Associated to the Equilibrium Configurations of an Isochronous N-Body Problem

Bihun, Oksana; Calogero, Francesco; Yi, Ge

Journal of nonlinear mathematical physics. Volume 20:Issue 1 (2013); pp 158-178 -- Atlantis Press -- Taylor & Francis

Online access

7
Material Type:
Article
Add to My workspace

Solvable nonlinear discrete-time evolutions and Diophantine findings

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 25:Number 4 (2018, October 2nd); pp 515-517 -- Atlantis Press -- Taylor & Francis

Online access

8
Material Type:
Article
Add to My workspace

Solvable nonlinear discrete-time evolutions and Diophantine findings

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 25:Issue 4 (2018); pp 515-517 -- Atlantis Press -- Taylor & Francis

Online access

9
Material Type:
Article
Add to My workspace

Time-independent Hamiltonians describing systems with friction: the "cyclotron with friction"

Calogero, Francesco; Leyvraz, François

Journal of nonlinear mathematical physics. Volume 26:Issue 1 (2019); pp 147-154 -- Atlantis Press -- Taylor & Francis

Online access

10
Material Type:
Article
Add to My workspace

Time-independent Hamiltonians describing systems with friction: the "cyclotron with friction"

Calogero, Francesco; Leyvraz, François

Journal of nonlinear mathematical physics. Volume 26:Number 1 (2019, January 2nd); pp 147-154 -- Atlantis Press -- Taylor & Francis

Online access

Results 1 - 10 of 24  for Everything in this catalogue

results 1 2 3 next page

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (19)
  2. Request to Reading Room  (17)
  3. Purchase a copy  (10)
  4. Refine further open sub menu

Creation date 

From To

Searching Remote Databases, Please Wait